... I've had increased anxiety, a stiff neck (almost feels like a pinched nerve), and unbalanced feeling in my hearing/ears. I don't know if the Levaquin caused these, or I'm just worrying over nothing. If it did cause them about how long will they last and should I call for a different antibiotic or just see it through to the end?
Not sure if it was coincidence or correlation, but my latest anxiety flareup started after taking a second pill of cipro (a cousin of levaquin) and 2 cups of tea. I felt waves of adrenalin in my midsection, this progressed to GAD and depression and one panic attack as I went back on lexapro and klonopin to try and bring it under control. Have added a tiny dose of olanzapine as well, I am better but not back to where I was before yet. I have taken cipro in the past without incident, so I can't swear it caused the nervous effect, but it seems others have had this happen with this class of antibiotics.
Rae_19, Hey there. That does sound strange. I have what my dr. calles Reocurring Sinusitis. He is the second Dr. that's told me I need a little surgey done up there, due to the amount of sinus infections I get. I have taken a lot of antibiotics for sinus infections. Including Cipro, and Levaquin, which is supposed to be great, but it is strong. I recently got Strep Throat and took, Omnicef, which I was told was very strong too. I've noticed little minor effects, but nothing that worried me. I would put in a quick call to te doc. or your pharmacist, and see what they have to say about this. I hope these symptoms dissapear, sooner than later. You have to kill that infection, or it will stick with you, and it's no walk in the park my friend. Many Blessings, Ruthie
- Levaquin Information for Consumers
- Levaquin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levaquin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2010 • 1 answer
Posted 10 Jan 2012 • 2 answers
Posted 31 Jan 2014 • 2 answers
Can Benzalkonium Chloride cause nerve pain in the lower extremities? I have a sinus infection & was?
Posted 16 Dec 2014 • 1 answer
Posted 23 Dec 2014 • 1 answer